Dedekind sums involving Jacobi modular forms and special values of Barnes zeta functions  [ Sommes de Dedekind liées aux formes modulaires de Jacobi et aux valeurs spéciales des fonctions zêta de Barnes ]
Annales de l'Institut Fourier, Tome 61 (2011) no. 5, p. 1977-1993
Dans ce papier nous étudions trois types nouveaux de sommes shiftées de Dedekind-Apostol-Rademacher. Les premières sommes sont écrites à l’aide des formes modulaires de Jacobi et les deuxièmes sont écrites en termes de valeurs de fonctions cotangentes et les troisièmes sont exprimées à l’aide de valeurs spéciales de fonctions zêta multiples de Barnes. Le résultat principal de cet article est de montrer une loi de réciprocité de Dedekind satisfaites par ces nouvelles sommes. Nos résultats recouvrent ceux de Hall-Wilson-Zagier sur les sommes classiques de Dedekind-Rademacher, ceux de Beck-Berndt-Dieter sur les sommes cotangentes et d’autres résultats obtenus par Ota et Nagasaka sur les sommes de Dedekind, attachées aux dérivées premières de fonctions zêta de Barnes.
In this paper we study three new shifted sums of Apostol-Dedekind-Rademacher type. The first sums are written in terms of Jacobi modular forms, and the second sums in terms of cotangent and the third sums are expressed in terms of special values of the Barnes multiple zeta functions. These sums generalize the classical Dedekind-Rademacher sums. The main aim of this paper is to state and prove the Dedekind reciprocity laws satisfied by these new sums. As an application of our Dedekind reciprocity law we show how to derive all the well-known results on Dedekind reciprocity law studied by Hall-Wilson-Zagier, Beck-Berndt-Dieter, Katayama and Nagasaka-Ota-Sekine.
DOI : https://doi.org/10.5802/aif.2663
Classification:  11F20,  11F50,  11F66,  11F67,  11M41
Mots clés: sommes de Dedekind elliptiques, formes modulaires de Jacobi, fonctions zêta de Barnes, lois de réciprocité de Dedekind.
@article{AIF_2011__61_5_1977_0,
     author = {Bayad, Abdelmejid and Simsek, Yilmaz},
     title = {Dedekind sums involving Jacobi modular forms and special values of Barnes zeta functions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {5},
     year = {2011},
     pages = {1977-1993},
     doi = {10.5802/aif.2663},
     zbl = {1279.11044},
     mrnumber = {2961845},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2011__61_5_1977_0}
}
Bayad, Abdelmejid; Simsek, Yilmaz. Dedekind sums involving Jacobi modular forms and special values of Barnes zeta functions. Annales de l'Institut Fourier, Tome 61 (2011) no. 5, pp. 1977-1993. doi : 10.5802/aif.2663. https://aif.centre-mersenne.org/item/AIF_2011__61_5_1977_0/

[1] Bayad, A. Jacobi forms in two variables: Multiple elliptic Dedekind sums, The Kummer-von Staudt Clausen Congruences for elliptic Bernoulli functions and values of Hecke L-functions (Preprint)

[2] Bayad, A. Sommes de Dedekind elliptiques et formes de Jacobi, Ann. Instit. Fourier, Tome 51 Fasc. 1, (2001), pp. 29-42 | Article | Numdam | MR 1821066 | Zbl 1034.11030

[3] Bayad, A. Applications aux sommes elliptiques multiples d’Apostol-Dedekind-Zagier, C.R.A.S Paris, Ser. I, Tome 339 fascicule 8, Série I, (2004), p. 539-532 | MR 2099541 | Zbl 1099.11025

[4] Bayad, A. Sommes elliptiques multiples d’Apostol-Dedekind-Zagier, C.R.A.S Paris, Ser. I, Tome 339 fascicule 7, Série I, (2004), pp. 457-462 | MR 2099541 | Zbl 1099.11026

[5] Beck, M. Dedekind cotangent sums, Acta Arithmetica, Tome 109 (2003) no. 2, pp. 109-130 | Article | MR 1980640 | Zbl 1061.11043

[6] Berndt, B. C. Reciprocity theorems for Dedekind sums and generalizations, Adv. in Math., Tome 23 (1977) no. 3, pp. 285-316 | Article | MR 429711 | Zbl 0342.10014

[7] Berndt, B. C.; Dieter, U. Sums involving the greatest integer function and Riemann-Stieltjes integration, J. reine angew. Math., Tome 337 (1982), pp. 208-220 | MR 676053 | Zbl 0487.10002

[8] Dieter, U. Cotangent sums, a further generalization of Dedekind sums, J. Number Th., Tome 18 (1984), pp. 289-305 | Article | MR 746865 | Zbl 0537.10005

[9] Hall, R. R.; Wilson, J. C.; Zagier, D. Reciprocity formulae for general Dedekind-Rademacher sums, Acta Arith., Tome 73 (1995) no. 4, pp. 389-396 | MR 1366045 | Zbl 0847.11020

[10] Katayama, K. Barne’s Double zeta function, the Dedekind Sum and Ramanujan’s Formula, Tokyo J. Math., Tome 27 (2004) no. 1, pp. 41-56 | Article | MR 2060073 | Zbl 1075.11028

[11] Katayama, K. Barne’s Multiple function and Apostol’s Generalized Dedekind Sum, Tokyo J. Math., Tome 27 (2004) no. 1, pp. 57-74 | Article | MR 2060074 | Zbl 1075.11029

[12] Nagasaka, Y.; Ota, K.; Sekine, C. Generalizations of Dedekind sums and their reciprocity laws, acta Arith, Tome 106 (2003) no. 4, pp. 355-378 | Article | MR 1957911 | Zbl 1055.11031

[13] Ota, K. Derivatives of Dedekind sums and their reciprocity law, Journal of Number Theory, Tome 98 (2003), pp. 280-309 | Article | MR 1955418 | Zbl 1038.11028

[14] Ruijsenaars, S. N. M. On Barnes’ Multiple Zeta and Gamma Functions, Advances in Mathematics, Tome 156 (2000), pp. 107-132 | Article | MR 1800255 | Zbl 0966.33013

[15] Sczech, R. Dedekindsummen mit elliptischen Funktionen, Invent.math, Tome 76 (1984), pp. 523-551 | Article | MR 746541 | Zbl 0521.10021

[16] Weil, A. Elliptic functions according to Eisenstein and Kronecker, Springer-Verlag, (Ergeb. der Math. 88) (1976) | MR 562289 | Zbl 0318.33004